# SDR QXEA2012020200141

- Difficulty date: January 29, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 26,166 hours, 27,345 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 489.5 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24S CLIP IS CORRODED AT FR 489.5.  REMOVED & REPLACED CORRODED STRINGER CLIP IAW SRM 51-42-05-02-01.
